MathSciNet Relay Station
MathSciNet bibliographic data
MR64268 (16,255c) 35.0X
Methée, Pierre-Denis Sur les distributions invariantes dans le groupe des rotations de Lorentz. (French) Comment. Math. Helv. 28, (1954). 225–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement